# SDR FDEA200910273852

- Difficulty date: October 27, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 460 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER EXT SKIN BS 460 STR 27L, NO EDGE DISTANCE BETWEEN FASTENERS.  CUT OUT DAMAGE ON LOWER FLANGE OF STRINGER 27L, 3/4" X 3/4"  IAW SRM 51-  10-1 REV 101,  FABRICATED FILLER FROM BAC1514-1559, AND DOUBLER FROM BAC1509-100146  6 1/2" LONG  IAW SRM 51-40-3. INSTALLED FILLER AND DOUBLER IAW SRM 51-30-2 REV 101.
